# SDR QXEA2023032400050

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 15,001 hours, 9,413 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR STICKS AND IS DIFFICULTTO OPEN FROM OUTSIDE. FROM INSIDE PRESSING ON THE MECHANICAL LATCH OPENS THE DOOR EASILY. REMOVED FROM SERVICE. INSPECTED COCKPIT ELECTRO MECHANICAL DOOR LATCH. NO DEFECTS NOTED. C/W OPS CHECK OF LATCH IAW AMM TASK 52-51-03-820-801-A. OPS CHECK GOOD. DOOR OPENS FROM BOTH SIDE NORMALLY. RETURNED TO SERVICE.
